# SDR AALA202511242727

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 16,206 hours, 6,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PUSHBACK GROUND CREW REPORTED LIGHT SMOKE COMING FROM RIGHT MAIN GEAR. RETURNED TO GATE. UPON INSPECTION DISCOVERED BRAKE FAILURE ON RIGHT MAIN WITH METAL SHARDS PRESENT. FOUND NUMBER 3 BRAKE DAMAGED, REMOVED AND REPLACED NUMBER 3 MAIN LANDING GEAR BRAKE. PER AMM 32-42-41.
